MathSciNet Relay Station
MathSciNet bibliographic data
MR2884629 (2012i:35414) 35R06 (28E99)
Tonoyan, L. G. Nonlinear elliptic equations for measures. (Russian) Dokl. Akad. Nauk 439 (2011), no. 2, 174--177; translation in Dokl. Math. 84 (2011), no. 1, 558–561
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement